# SDR COMA0470044

- Difficulty date: May 24, 2004
- Submitted: June 2, 2004
- Operation: Air carrier
- Aircraft: N340CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10062
- Aircraft time: 4,411 hours, 3,282 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Handle
- Part number: 533443
- Part serial: BO090
- Condition: Faulty
- Location: Cockpit
- Part time: 4,412 hours, 3,286 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5287 GEAR DISAGREE WARNING.  REPLACED THE GEAR SELECTOR LEVER.
